# SDR DALA2015033002617

- Difficulty date: March 23, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Condition: Corroded
- Location: Window Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT AFT EMERGENCY EXIT HATCH FAIL SAFE STRAP FOUND CORROSION AT WINDOW CUTOUT FWD EDGE.  FAIL SAFE STRAP REPLACED.
